# SDR DHL2001804500

- Difficulty date: August 6, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK-RT WING L/E UPPER RIB CRACKED .50 INCH AT XFS 608.00. STOP DRILLED CRACK IAW SRM 57-2-0 FIG.2.  FABRICATE DOUBLER AND INSTALLED DOUBLER ON RIB IAW SRM 57-2-0.FIG2 AND SRM 5101-21, PG1.
